Dr. FLU Each 5ml Contains: Aceclofenac I.P. 50 mg. Paracetamol I.P. 125 mg. Falvoured Syrup Base In Tasty Mix Fruit Flavour
Packaging : 60 ml

Dr. FLU

Each 5ml Contains:

Aceclofenac         I.P.       50 mg.

Paracetamol       I.P.      125 mg.

Falvoured Syrup Base In Tasty Mix Fruit Flavour

Aceclofenac has been shown to have potent analgesic and ant inflammatory activities used to treat various painful inflammatory conditions. Aceclofenac has an outstanding anti-inflammatory profile mediated primarily through inhibition of cyclooxygenase (COX) activity and suppression of PGE2 synthesis.
Paracetamol is a safe and effective analgesic-antipyretic agent with minimal effect on Cardiovascular , respiratory and GI system. Paracetamol is a widely used over-the-counter analgesic and antipyretic.
Indications

The combination of Aceclofenac + paracetamol suspension is used also in the management of more severe pain (such as postoperative pain):
Pain and Inflammation
Injury
Dental Pain
Back Pain
Arthritis
Spondylitis
Inflammatory conditions of ear, nose & throat.

Main Features

For relief from severe pain and inflammation in Osteoarthritis, Rheumatoid Arthritis, spondylitis.
Low back pain, Dental pain, painful & inflammatory conditions of ear, nose & throat.

Drug Interactions

BEFORE TAKING THIS FORMULATION TELL THE DOCTOR ABOUT ANY MEDICAL PROBLEMS AND ALLERGIES THAT A CHILD HAS OR HAD."

Aceclofenac may increase the plasma concentrations of lithium, digoxin and methotrexate. It may increase the activity of anticoagulants. Increased nephrotoxicity with diuretics. Co administration of Aceclofenac with other NSAIDs and corticosteroids are to be avoided due to increased incidence of side-effects.
Paracetamol Reduced absorption of cholestyramine within 1 hour of administration. of lithium and digoxin.. Serum Accelerated absorption with metoclopramide Co administration of Paracetamol with rifampicin, isoniazid, chloramphenicol, anti-epileptic drugs and antiviral drugs is to be avoided. Cholestyramine also reduces the absorption of Paracetamol.

Adverse Effects

The most commonly reported adverse effects are:
Feeling or being sick
Hypersensitivity reactions
Skin rashes
Diarrhea
Nausea

Contraindication

Paracetamol: Increased risk of liver damage in chronic alcoholics. Increased risk of toxicity with high doses or long term administration of carbamazepine, hydantoins, isoniazid, rifampin and sulfinpyrazone.

Driving and Using Machineries

"This medication is not applicable since they are intended for use in children from 6months to 12 years of age."
"However, this information is relevant to the active Ingredients, aceclonfenac and paracetamol."
"Caution when driving or operating machinery."
"Response to medication may vary from one individual to another, contain side effects like (vertigo, dizzies nervousness, insomnia) that have been reported very rarely with the medicine may affect some patient's ability to drive, operate machinery."

Conclusion

In the nutshell this suspension has been shown to be a safe and relatively. It is clear from this study that this combination is the best antipyretic as in-terms of their efficacy and tolerability in paediatric patients with fever and can be very helpful in treating febrile illness in paediatric age group more effectively. This formulation could be a suitable alternative as a "second line" antipyretic agent, even in selected children. Moreover it has a considerable safety profile, with persistent results.

Inquiry